# SDR FDEA201311062702

- Difficulty date: November 6, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 92,096 hours, 17,292 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75832
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LOWER SURFACE AT NR 14, SLAT TRACK CUTOUT FOUND CRACKED WS XOS 892.5.  REPAIRED IAW SRM 57-40-02 FIGURE 201 REPAIR 7 REVISION 53. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 118.
